# SDR GTIA2019012503108

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 6,414 hours, 2,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MULTIPLE FUME EVENTS DURING FINAL DESCENT (STRONG ACRID ELECTRICAL SMELL). SEEMED TO BE ASSOCIATED WITH PACK 1. STRONG IN COCKPIT, FRONT AND REAR CABIN-PERFORMED CABIN TEMP CONTROL IAW AMM 21-63-00. OPERATED AT FULL HOT AND FULL COLD FOR 30 MINS. EACH PACK. NO DEFECTS FOUND
